CSpace

Browse/Search Results:  1-10 of 52 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Bounds for Binary Linear Locally Repairable Codes via a Sphere-Packing Approach 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 7, 页码: 4167-4179
Authors:  Wang, Anyu;  Zhang, Zhifang;  Lin, Dongdai
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Distributed storage  locally repairable codes  binary codes  sphere packing bound  
The Optimal Sub-Packetization of Linear Capacity-Achieving PIR Schemes With Colluding Servers 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 5, 页码: 2723-2735
Authors:  Zhang, Zhifang;  Xu, Jingke
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Private information retrieval  capacity  sub-packetization  
On sub-packetization and access number of capacity-achieving PIR schemes for MDS coded non-colluding servers 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 10, 页码: 16
Authors:  Xu, Jingke;  Zhang, Zhifang
Favorite  |  View/Download:18/0  |  Submit date:2018/11/16
private information retrieval  sub-packetization  access number  distributed storage  MDS code  
onsubpacketizationandaccessnumberofcapacityachievingpirschemesformdscodednoncolludingservers 期刊论文
sciencechinainformationscience, 2018, 卷号: 061, 期号: 010, 页码: 100306
Authors:  Xu Jingke;  Zhang Zhifang
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
构造小域上的最优局部修复码 期刊论文
中国科学数学, 2017, 卷号: 047, 期号: 011, 页码: 1607
Authors:  张志芳;  徐敬可;  刘木兰
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
An Integer Programming-Based Bound for Locally Repairable Codes 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2015, 卷号: 61, 期号: 10, 页码: 5280-5294
Authors:  Wang, Anyu;  Zhang, Zhifang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Distributed storage  erasure codes  locally repairable codes  linear codes  
rationalsecretsharingasextensivegames 期刊论文
sciencechinainformationscience, 2013, 卷号: 56, 期号: 3
Authors:  Zhang Zhifang;  Liu Mulan
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
理性密钥共享的扩展博弈模型 期刊论文
中国科学信息科学, 2012, 卷号: 042, 期号: 001, 页码: 32
Authors:  张志芳;  刘木兰
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
若干联图的点可区别均匀边色数 期刊论文
数学学报, 2007, 卷号: 050, 期号: 001, 页码: 197
Authors:  张忠辅;  赵传成;  任志国;  王建方
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一类基于图上随机游动的密钥共享体制 期刊论文
中国科学e辑技术科学, 2007, 卷号: 037, 期号: 002, 页码: 199
Authors:  刘木兰;  肖亮亮;  张志芳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10